# SDR DALA2024100509719

- Difficulty date: October 2, 2024
- Submitted: October 5, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 59,729 hours, 31,088 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3124 FA AFT SMELLED STRONG MUSTY DIRTY SOCK ODOR. CORRECTIVE ACTION: APU CHANGED PER W/C 4900-9002, FCS DECONTAMINATION ON W/C 2100-2003 AND COMPARTMENT WASH ON W/C 4916-2001. (4011142)
